Research ArticleOpen accessIn the keywordsA Cartesian Regulator for an Ideal Position-Servo Actuated Didactic Mechatronic Device: Asymptotic Stability AnalysisGabriela Zepeda, Rafael Kelly, Carmen MonroyAmerican Journal of Engineering and Applied Sciences, Vol. 15, Issue 3 · 16 Sep 2022 · 5,821 accessesView PDFCite
61 articles for “Nonlinear equations”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the keywordsThe Regularity of the Solutions to the Cauchy Problem for the Quasilinear Second-Order Parabolic Partial Differential EquationsMykola YaremenkoJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 2 Jun 2020 · 7,282 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Gröbner Bases and Their Uses in Solving System of Polynomial Equations and Graph ColoringHaridas Kumar Das, Nasim RezaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 27 Jun 2018 · 8,591 accessesView PDFCite
Research ArticleOpen accessIn the keywordsApplication of an Enhanced (G'/G)-Expansion Method to Find Exact Solutions of Nonlinear PDEs in Particle PhysicsS.M. Rayhanul IslamAmerican Journal of Applied Sciences, Vol. 12, Issue 11 · 13 Nov 2015 · 7,037 accessesView PDFCite
Research ArticleOpen accessIn the keywordsLagrange II Dynamics and that of Forces Exemplified on a Basic Robot, 2 DoFRelly Victoria Virgil PetrescuAmerican Journal of Engineering and Applied Sciences, Vol. 16, Issue 2 · 26 Jul 2023 · 5,752 accessesView PDFCite
Research ArticleOpen accessIn the keywordsAnalytical Solution of Nonlinear Vibrating SystemsN. Tolou, I. Khatam, B. Jafari, D. D. GanjiAmerican Journal of Applied Sciences, Vol. 5, Issue 9 · 30 Sep 2008 · 7,149 accessesView PDFCite
Research ArticleOpen accessIn the keywordsFlow of Temperature-dependent Viscous Fluid Between Parallel Heated Walls: Exact Analytical Solutions in the Presence of Viscous DissipationK. S. Adegbie, F. I. AlaoJournal of Mathematics and Statistics, Vol. 3, Issue 1 · 31 Mar 2007 · 7,480 accessesView PDFCite
Research ArticleOpen accessIn the keywordsRegionalization Method for Nonlinear Differential Equation Systems In a Cartesian PlanBelaib LekhmissiJournal of Mathematics and Statistics, Vol. 2, Issue 4 · 31 Dec 2006 · 6,069 accessesView PDFCite
Research ArticleOpen accessIn the abstractState-Space Modelling of a Rocket for Optimal Control System DesignAliyu Bhar Kisabo, Aliyu Funmilayo Adebimpe, Odooh Clement Okwo, Sholiyi Olusegun SamuelJournal of Aircraft and Spacecraft Technology, Vol. 3, Issue 1 · 25 May 2019 · 13,632 accessesView PDFCite
Research ArticleOpen accessIn the abstractSolutions of the Duffing and Painlevé-Gambier Equations by Generalized Sundman TransformationDamien Kolawolé Kêgnidé Adjaï, Lucas Hervé Koudahoun, Jean Akande et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Nov 2018 · 7,251 accessesView PDFCite